Maps between weak solenoidal spaces
Colloquium Mathematicum, Tome 23 (1971) no. 2, pp. 245-249
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
James T. Rogers 1 ; Jeffrey L. Tollefson 1
@article{10_4064_cm_23_2_245_249,
author = {James T. Rogers and Jeffrey L. Tollefson},
title = {Maps between weak solenoidal spaces},
journal = {Colloquium Mathematicum},
pages = {245--249},
year = {1971},
volume = {23},
number = {2},
doi = {10.4064/cm-23-2-245-249},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-23-2-245-249/}
}
TY - JOUR AU - James T. Rogers AU - Jeffrey L. Tollefson TI - Maps between weak solenoidal spaces JO - Colloquium Mathematicum PY - 1971 SP - 245 EP - 249 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-23-2-245-249/ DO - 10.4064/cm-23-2-245-249 LA - en ID - 10_4064_cm_23_2_245_249 ER -
James T. Rogers; Jeffrey L. Tollefson. Maps between weak solenoidal spaces. Colloquium Mathematicum, Tome 23 (1971) no. 2, pp. 245-249. doi: 10.4064/cm-23-2-245-249
Cité par Sources :